Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
betterTomorrow

is non-ablative laser unsafe during accutane?

Hi all..

I wanted to do some vbeam or non-ablative laser to reduce my acne marks and scarring on my face..

currently in tane month 5..

I have read a lot.. from forum and sites that were written no laser during tane.

But that was for laser as a whole... but for non-ablative laser..

my derm say it's safe..

as long as it doesn't burn your skin.

yes.. tane impair ur skin healing ability.. (i know.. that's y i have scarring easily now)

but what i read as non-ablative laser

nonablative laser rejuvenation procedures attempt to achieve a dermal injury response without injuring the epidermis. Improving the appearance of skin without injury to the epidermis is a hallmark of nonablative laser rejuvenation

from http://archfaci.ama-assn.org/cgi/content/full/5/4/310

All nonablative treatments improve skin texture and tone, some improve wrinkles or surface irregularities including scarring, and some additionally address dyspigmentation and/or erythema and telangiectasia. The epidermis is not visibly disrupted in nonablative treatment.

from : http://www.skintherapyletter.com/2003/8.4/2.html

so from the above.. i'm puzzled.. since nonablative laser aim to improve skin without damaging your epidermis.. isn't that perfect to use during tane?

I wanted to do vbeam and some nonablative laser to heal my bad marks/scarring.. but i'm still very uncertain due to the overwhelming response that laser is really bad.

Anyway as i have like 4 more months to go.. due to my low dose course.

so do anyone here did any laser or peel during their tane course?

and should i still not go for it??? cos somehow i'm really worried that it would turn out bad too.. haha .. thanks a lot for any advices and replies

Share this post


Link to post
Share on other sites

i kno how u feel, im on my second month of tane (claravis 40 mg.) My face is clear and i really want to try some more smoothbeam laser treatments to smooth out the craters on my temples. ive actually had 3 smoothbeams a couple months before tane with no burning of the skin. but i will ask my derm if its safe.

P.S. getting laser for acne marks (dark spots) is a rip off. i would recommend to get a skin lightening cream with hydroquinone.

only get laser for acne scars, since theres nothing topical to help.

Share this post


Link to post
Share on other sites

i don't think its safe because i have been researching lasers to and i was told by my derm to wait a few months after accutane and the place that does the lasers wouldn't even do it for me until i was 6 months post accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×